Jump to content

Photo

problem with B vitamins..

vitamin vitamins

4 replies to this topic

#1 kenng

kenng

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 126
    Likes: 0
About Me
  • Joined: 01-May 03

Posted 01 November 2004 - 10:03 PM

Ok, my problem is when i take one pill of the B vitamins, an hour later, i went to the loo and my urine was yellow... any idea? beside that, my urine is always clear..

#2 JonsBaseCamp

JonsBaseCamp

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 01-November 04

Posted 01 November 2004 - 10:21 PM

Sounds normal to me. I take a GNC Multi-Vitamin and it turns my pee into a Moutain Dew color.

#3 Polka

Polka

    Snow Princess

  • Veteran Members
  • Posts & Likes
    Posts: 2,688
    Likes: 1
About Me
  • Gender:Female
  • Location:Ireland
  • Joined: 24-October 04

Posted 02 November 2004 - 04:48 AM

yeh, thats normal. You don't use most of the vitamins, so you pee it out.

#4 Pika

Pika

    boobs

  • Veteran Members
  • Posts & Likes
    Posts: 1,283
    Likes: 0
About Me
  • Joined: 22-October 04

Posted 02 November 2004 - 09:46 PM

its cool to see neon pee

#5 duluxdog

duluxdog

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 495
    Likes: 0
About Me
  • Joined: 21-September 03

Posted 03 November 2004 - 10:11 AM

Apparently B2 in the B-complex pill causes this..

nothing to worry about




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users